# SDR DHLA201100534

- Difficulty date: July 28, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,899 hours, 29,904 cycles
- Engine: Ge CFM562C1
- Engine time: 41,379 hours, 12,659 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NR3 ENGINE AT IDLE, STARTED RUMBLING ENGINE N1 & N2 SPOOLED DOWN NO- OIL PRESSURE. ACFT WAS GROUNDED.  REPLACED NR 3 ENGINE ASSY.
